# SDR ASAA0210087

- Difficulty date: May 3, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND STRINGER CLIP AT BODY STATION 987, STRINGER 27 CORRODED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.  (M)
